I took a caffeine pill yesterday at 10:00pm and i still cant sleep...is nyquil out of danger to whip so i can rest?


by the way i took Nodoz

Answer:
If you can basically wait it out, do so. It's not solid healthy to donate a stimulant, then contribute a depressant to battle it. It's a rough cycle that you might seize stuck in. When you rouse up from the Nyquil it won't be from a natural, restful sleep and you may grain drowsy enough to want to nick anoher Nodoz. Drink some chamomile tea, take a long, hot hip bath and try to relax. Your body will sleep when it's ready.
Stop self medicating. Take a long brisk step or run and drink water to flush your system. You will know how to sleep tonight and feel better tommorrow.
Yes. Only if its after 6PM because you may mess up your sleeping template. Unless you take partly the dose for a nap.
excercise more more sex,stay away from pills and caffeine of any class,,
Don't take anything else. Medicating yourself to control your sleep outline can cause serious sleeping disorders. Just don't hold any more No-doz and you'll be alright.
No, you over "medicated" yourself. Let it run through your system completely: since you did take two kind of stimulants it will take longer than regular to get hold of it out completely. Just make sure you form out enough time to cart a long uninterupted sleep.
oh boy stop right there and don't nick anymore crap. like mentioned previously take a long hip bath with lavendar surrounded by it and drink some tea if you can find valerian root tea drink that, it smells bad but it'll work


  • what is short undulation diathermy and what are its uses?
  • Is vinegar adjectives for detoxification ??? (for quitters of smoking and drinking)?
  • Sore throat?
  • Gastroenterology?
  • How can I treat my inner chalazion promptly at home?
  • Does anyone know where on earth I can buy Yakult?


  • Alternative Medicine




    Copyright (C) 2007-2009 AnQnA.com All Rights reserved.     Contact us